# SDR USAA001519

- Difficulty date: August 23, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED .25 INCH, CENTER LAV MOUNTS AFT OF STATION 1016.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-40-00.  (M)
